MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. OLYMPUS; ROTATABLE GRASPING FORCEPS

OLYMPUS MEDICAL SYSTEMS CORP. OLYMPUS; ROTATABLE GRASPING FORCEPS
Model Number UNKNOWN
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device was not returned to olympus medical systems corp (omsc).The malfunction of the subject device concerning this case has not been reported.The exact cause could not be determined.If additional information becomes available, this report will be supplemented.
 
Event or Problem Description
Olympus medical systems corp.(omsc) received a literature titled "endoscopic treatment of intraductal pancreatic stent fragmentation".The literature reported the result of 33 patients with endoscopic treatment of intraductal pancreatic stent fragmentation using unspecified endoscope and olympus rotatable grasping forceps (fg-44nr-1 or fg-v422pr) or electrosurgical snare (sd-9u-1) from 2001 to 2015.In the subject cases, periampullary duodenal bleeding occurred in 2 patients.Therefore, omsc will submit 2 medical device reports (mdr) depending on the device and event type.This report is 1 of 2 reports of rotatable grasping forceps.

Brand Name
OLYMPUS
Common Device Name
ROTATABLE GRASPING FORCEPS
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key10624704
Report Number8010047-2020-07191
Device Sequence Number17048978
Product Code EOQ
UDI-Device Identifier04953170032196
UDI-Public04953170032196
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K962533
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2020
Initial Report FDA Received Date10/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;